# SDR QXEA2016040300229

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 17,077 hours, 18,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Aft Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR STICKING.  RESET THE AFT PASSENGER DOOR IAW AMM TASK 52-00-00-810-801. DOOR CHECKS GOOD.  RETURNED TO SERVICE.
